| Model Number |
1002832 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Request was performed for additional information including lot number.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced high blood glucose event on (b)(6) 2026.The patient received treatment with correction bolus via pump.No further information is available.